# SDR SWAA2019121639605

- Difficulty date: December 3, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,066 hours, 11,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H ZEE ANGLE CORRODED BETWEEN BS. 727 TO BS. 847, LBL 20,  TO THE TOP SKIN SURFACE IN SEVERAL AREAS. / R&R L/H Z-ANGLE IAW SRM & DWG.
